# SDR IPXA2018112106155

- Difficulty date: November 17, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 31,429 hours, 21,290 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR RETRACTION ,  A GEAR LIGHT INDICATED & GEAR DISAGREE EICAS.  RAN THE NON-NORMAL CHECKLIST WITH NO CHANGE.  ALL 3 GREEN GEAR LIGHTS,  REMAINED EXTINGUISHED.E MAINTAINED 14,000 FT. AT 210 KIAS.  PERFORMED FIM 32-30-00-815, STEPS 1, 11, AND 22.  NO DEFECTS FOUND. OKAY FOR SERVICE.
